Publish in this journal
Journal Information
Vol. 70. Issue 4.
Pages 295 (April 2017)
Share
Share
Download PDF
More article options
Vol. 70. Issue 4.
Pages 295 (April 2017)
ECG Contest
Full text access
ECG, April 2017
ECG de abril de 2017
Visits
...
César Rainer Solórzano Guillén, Rafael Peinado Peinado
Corresponding author
rpeinado@secardiologia.es

Corresponding author:
Unidad de Arritmias, Servicio de Cardiología, Hospital Universitario La Paz, Madrid, Spain
Related content
Rev Esp Cardiol. 2017;70:39510.1016/j.rec.2016.12.023
César Rainer Solórzano Guillén, Rafael Peinado Peinado
Article information
Full Text
Download PDF
Statistics
Figures (2)
Full Text

A 62-year-old man presented to the emergency room with palpitations and dyspnea. The patient had a history of kidney disease and bicuspid aortic valve disease, with class III/IV heart failure and left ventricular dilatation and dysfunction (ejection fraction, 40%) but no history of palpitations, dizziness, or syncope. Physical examination on admission revealed blood pressure of 130/80 mmHg and no overt signs of heart failure. The admission ECG showed regular, wide-QRS tachycardia (Figure 1). Sinus rhythm was restored with electrical cardioversion (Figure 2).What is the most mechanism in this patient?

  • 1.

    Monomorphic ventricular tachycardia due to myocardial reentry.

  • 2.

    Monomorphic ventricular tachycardia due to bundle branch reentry.

  • 3.

    Nodal reentrant tachycardia with right bundle branch block.

  • 4.

    Preexcited tachycardia.

Figure 1
(0.26MB).
Figure 2
(0.24MB).

Suggest a solution to this ECG Contest at http://www.revespcardiol.org/es/electroreto/70/4. The answer will be published in the next issue (May 2017). #RetoECG.

Copyright © 2016. Sociedad Española de Cardiología
Idiomas
Revista Española de Cardiología (English Edition)

Subscribe to our newsletter

Article options
Tools
es en

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?